# SDR TRBA201208201

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,489 hours, 37,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Stairway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE PASSENGER ENTRY STAIR EMERGENCY LIGHT INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R THE PASSENGER ENTRY STAIR EMERGENCY LIGHT ASSY.  THE OPS CHECKED GOOD IAW JIC 33-51-24.  ACFT RETURNED TO SERVICE.
